MAUDE Adverse Event Report: BECTON DICKINSON AND CO. BD NANO ULTRA-FINE PEN NEEDLES, 32G X 4MM; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON AND CO. BD NANO ULTRA-FINE PEN NEEDLES, 32G X 4MM; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 320883
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Multiple lot numbers: there were multiple lot numbers reported to be involved.The information for each lot number is as follows: medical device lot #: 4198428, medical device expiration date: na, device manufacture date: 2014-09-24.Medical device lot #: 4302119, medical device expiration date: na, device manufacture date: 2014-12-03.Initial reporter state: address information was not able to be obtained, however, (b)(6).A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that consumer found unopened bd nano" ultra-fine" pen needles, 32g x 4mm and the expiration dates were missing on shelf cartons.The following information was provided by the initial reporter: it was reported that consumer discovered there were no expiration dates on shelf cartons.Lot # 4302119 & 4198428.
 
Event or Problem Description
It was reported that consumer found unopened bd nano¿ ultra-fine¿ pen needles, 32g x 4mm and the expiration dates were missing on shelf cartons.The following information was provided by the initial reporter: it was reported that consumer discovered there were no expiration dates on shelf cartons.Lot # 4302119 & 4198428.
 
Additional Manufacturer Narrative
H.6.Investigation: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.A lot history review was carried out and no related non conformances were raised in association with this packaged lot concluding all inspections were performed as per the applicable operations and met qc specifications.

Brand Name
BD NANO ULTRA-FINE PEN NEEDLES, 32G X 4MM
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON AND CO.
pottery road
dun laoghaire co
MDR Report Key11675958
Report Number9616656-2021-00400
Device Sequence Number11640723
Product Code FMI
UDI-Device Identifier00382903208838
UDI-Public00382903208838
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K133532
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number320883
Device Catalogue Number320883
Device Lot NumberSEE H.10
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/18/2021
Supplement Date Received by Manufacturer04/19/2021
Initial Report FDA Received Date04/15/2021
Supplement Report FDA Received Date04/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1